HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 19 no. 1 : [4]

Collection home page

Showing results 1 to 4 of 4
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Tominaga, HisaoNOTE ON EXTENSIONS OF DERIVATIONS IN SIMPLE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1965
bulletin (article)Ishii, JyunON THE ADMISSIBILITY OF FUNCTION SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1965
bulletin (article)Kuramochi, ZenjiroON THE EXISTENCE OF FUNCTIONS OF EVANS'S TYPE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1965
bulletin (article)Kuramochi, ZenjiroEXAMPLES OF NON MINIMAL POINTS ON RIEMANN SURFACES OF PLANER CHARACTER-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1965
Showing results 1 to 4 of 4

 

Feedback - Hokkaido University